# SDR GUUA04220801

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 25,699 hours, 30,688 cycles
- Engine: Pwa PT6*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Squat Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9271,  AFTER TAKEOFF, LANDING GEAR CONTROL HANDLE WOULD NOT RETRACT.  RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  RESECURED CONNECTOR ON RT MLG SQUAT SWITCH.
